# SDR ASAA0580526

- Difficulty date: September 28, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 591041449
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND RIGHT ELEVATOR GEARED TAB IS DELAMINATED ON LOWER SURFACE AT TRAILING EDGE.  REMOVED DAMAGED SECTION.  INSTALLED SKIN REPAIR FILLER AND DOUBLER.  (M)
